# SDR SWAA2016050551574

- Difficulty date: April 15, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 40,800 hours, 20,392 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 6553844
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TRACK CORRODED, BETWEEN BS 767+12 - 887, RBL 13.80.  REPAIRED TRACK IAW SRM.
